Size: 12 tablets
This product combines Dihydrocodeine with the tried and tested pain relief of paracetamol, giving you a powerful way to fight pain. It is recommended for the alleviation of headache, migraine, feverish conditions, period pains, toothache and other dental pain, backache and other muscular aches and pains.
For adults and children over 12 years of age: One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hours period.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, (including non-cirrhotic liver damage), are pregnant, breastfeeding, or have asthma or breathing difficulties.
Do not exceed the stated dose.
If symptoms persist, consult your doctor.
May cause dizziness. If affected do not drive or operate machinery. Avoid alcoholic drink.
Contains paracetamol. Do not take any other paracetamol-containing products.
Seek immediate medical attention in the event of an overdose, even if you feel well.
Keep out of the sight and reach of children.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
Price: £3.20 (Price includes VAT charged at 20%)